Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 875  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout
CASE REPORT
Year : 2014  |  Volume : 18  |  Issue : 5  |  Page : 644-647

Sodium valproate induced gingival enlargement in 22 months old child


Department of Periodontology, Government Dental College and Hospital, Aurangabad, Maharashtra, India

Correspondence Address:
Pallav Virendra Ganatra
Department of Periodontology, Room No. 151, Government Dental College and Hospital, Aurangabad - 431 001, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-124X.142465

Rights and Permissions

Gingival enlargement is a common clinical feature seen in patients suffering from gingival and periodontal diseases and is a common side-effect of drugs such as anti-convulsants, calcium channel blockers and immunosuppresants. This is a case report of 22 months old child suffering from gingival enlargement following intake of sodium valproate. Among the anti-convulsants phenytoin is commonly associated with gingival enlargement; however, there are not many cases reported on sodium valproate induced gingival enlargement.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2412    
    Printed41    
    Emailed0    
    PDF Downloaded209    
    Comments [Add]    

Recommend this journal